RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1953, Volume 8, Issue 5(57)  


Application of the arithmetic of quaternions to the theory of ternary quadratic forms and to the decomposition of numbers into cubes
Yu. V. Linnik, A. V. Malyshev
3
Homologies of compact Lie groups
E. B. Dynkin
73
On the orientability of analytic homogeneous manifolds
A. L. Onishchik
121
Veniamin Fedorovich Kagan (photo)
Veniamin Fedorovich Kagan (obituary)
P. K. Rashevskii
131

Scientific notes and problems
On relations among the minors of certain matrices
I. A. Vil'ner
139
On coverings of spheres
I. I. Gordon
147
On unconditional bases
L. A. Gurevich
153
On the structure of singular functions of bounded variation
I. S. Kats
157
On a connection between the structure of an $(n-1)$-dimensional surface and its principal curvatures
A. G. Kostyuchenko
161
On a theorem of N. K. Bari
A. G. Kostyuchenko, A. V. Skorokhod
165
On conjugate cones in Hilbert space
B. Szőkefalvi-Nagy
167
On a problem of N. N. Luzin
A. D. Taimanov
169
On the representation of Lie rings as associative rings
A. I. Shirshov
173
On limit theorems connected with the concept of entropy of Markov chains
A. A. Yushkevich
177

Methodical notes
An elementary derivation of the formulas of Wallis, Leibnitz and Euler for the number $\pi$
A. M. Yaglom, I. M. Yaglom
181

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
189

Mathematical Events in the USSR
Mathematical Competition in Kiev
L. N. Gratsianskaya
199
Mathematical Competition in Ryazan'
A. M. Kaufman
203

Doctoral theses
Normal solutions of linear differential equations with polynomial coefficients
K. Ya. Latysheva
205

Reviews and Bibliography
A. V. Pogorelov, Deformation of convex surfaces (review)
N. V. Efimov
213
A. V. Pogorelov, Unique determination of general convex surfaces (abstract)
N. V. Efimov
214
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019